# SDR VNAA202311250004

- Difficulty date: October 17, 2023
- Submitted: November 25, 2023
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 20,522 hours, 18,307 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH SIDE SEAT RAIL AT STGR 15 RH, BTW FS 669.40 TO FS 720.85.  DUE TO NOT PERMISIBLE DAMAGE ON SIDE SEAT RAIL 15 RH, BTW FS 669.40 TO FS 720.85. AT PASSENGER CABIN WAS REPLACED PER CRJ-900 SRM 53-41-49-101-001-A02 AND CRJ-900 AMM 53-00-49 (CONFIG. A12)
